# SDR ASAA1057468

- Difficulty date: February 27, 2010
- Submitted: March 1, 2010
- Operation: Air carrier
- Aircraft: N583AS
- Make and model: Boeing 737890
- Aircraft serial: 35681
- Aircraft time: 9,910 hours, 3,028 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 5416744
- Part serial: 12086
- Condition: Out Of Adjust
- Location: Ac Bay
- Part time: 9,910 hours, 3,028 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT RAM AIR DEFLECTOR DOOR WILL NOT ACTUATE.  ADJUSTED THE RT RAM AIR DEFLECTOR DOOR TO WITHIN LIMITS REF MM 21 51 22.  OPS CHECK GOOD.
